Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acne, chemical peels , glyaha Hq lotion, Skin peelinf forehead skin burns, treatment ?

Hello, I had acne breakouts a year back. I took chemical peels and then my acne subsided and now after a year the acne scars also came down. But they were still there. Then my sister in law who had a similar problem mentioned about GLYAHA HQ lotion. I tried using it on my face for 2 days. It caused peeling in a few places. But on my forehead , it has caused a severe burn . It looks bad now. I had herpes zoster breakout in that area around 8 months back . What should I do to treat the burn and the acne scars?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi ancyantony.
Self medication is sometimes hazardous, please avoid it.
for burning sensation on forehead you will stop application of "GLYAHA HQ lotion".
Apply cold water wash/ cold compression on forehead frequently.
You could use a sunscreen lotion (e.g.spectraban) to avoid heat/ sun exposure.
For removal of your acne scar-
You could try chemical peel again under supervision of a dermatologist or
You could choose any surgical procedure which one will perfect for you.
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor